# SDR AWXA200500298

- Difficulty date: February 15, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69429494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .25 INCH CRACK WAS FOUND IN AFT CARGO COMPARTMENT FRAME ATTACH CLIP AT BS 807, STR 25 RT.  MAINTENANCE REMOVED CRACKED AFT CARGO COMPARTMENT FRAME ATTACH CLIP AT BS 807, STR 25 RT; FABRICATED A NEW REPLACEMENT CLIP PER DWG 69-42949; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
